MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BLUE LINA ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX BLUE LINA ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/860/090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: g5: 510k number is blank, this catalog number is not sold in the united states.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while in use with a patient, the connector at the end of the suction line had come off.Adverse effects are unknown.
 
Additional Manufacturer Narrative
Email is: (b)(6).Evaluation codes: updated.Device evaluation: one device was received for investigation.Per visual inspection, it was detected that the connector is separated from the suction line.It was detected that the dried glue residue on the tip of the tube where the connector is connected was not uniform.The complaint was confirmed.Th condition could be caused by the tube not being submerged properly into the solvent dispenser or a dispenser with a low level of solvent.Root cause was attributed to manufacturing; a bonding issue.The lot number was not provided, therefore no device history report (dhr) review could be performed.A 7-minute talk was given to manufacturing personnel on awareness of the importance of carrying out the manufacturing process in a responsible and efficient manner.A 7-minute talk was given to quality inspection personnel to raise awareness of the importance of carrying out the inspection process in a responsible and efficient manner., corrected data: g5.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
PORTEX BLUE LINA ULTRA SUCTIONAID TRACH TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18124119
Report Number3012307300-2023-10465
Device Sequence Number12691626
Product Code BTO
UDI-Device Identifier15019517076172
UDI-Public(01)15019517076172(11)221213(17)271122(10)4285775
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/860/090
Device Catalogue Number100/860/090CZ
Device Lot Number4285775
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/23/2024
Not provided
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date02/21/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown